UCL logo

UCL Discovery

UCL home » Library Services » Electronic resources » UCL Discovery

ASYMPTOTIC POSTERIOR NORMALITY FOR STOCHASTIC-PROCESSES REVISITED

SWEETING, TJ; ADEKOLA, AO; (1987) ASYMPTOTIC POSTERIOR NORMALITY FOR STOCHASTIC-PROCESSES REVISITED. J ROY STAT SOC B MET , 49 (2) 215 - 222.

Full text not available from this repository.
Type: Article
Title: ASYMPTOTIC POSTERIOR NORMALITY FOR STOCHASTIC-PROCESSES REVISITED
UCL classification: UCL > School of BEAMS > Faculty of Maths and Physical Sciences > Statistical Science
URI: http://discovery.ucl.ac.uk/id/eprint/75726
Downloads since deposit
0Downloads
Download activity - last month
Download activity - last 12 months
Downloads by country - last 12 months

Archive Staff Only

View Item View Item